Notre Dame Journal of Formal Logic

Equational two axiom bases for Boolean algebras and some other lattice theories.

Bolesław Sobociński

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 20, Number 4 (1979), 865-875.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093882808

Zentralblatt MATH identifier
0437.06001

Mathematical Reviews number (MathSciNet)
MR545433

Digital Object Identifier
doi:10.1305/ndjfl/1093882808

Subjects
Primary: 06B05: Structure theory
Secondary: 06C05: Modular lattices, Desarguesian lattices 06D05: Structure and representation theory 06E05: Structure theory

Citation

Sobociński, Bolesław. Equational two axiom bases for Boolean algebras and some other lattice theories. Notre Dame J. Formal Logic 20 (1979), no. 4, 865--875. doi:10.1305/ndjfl/1093882808. http://projecteuclid.org/euclid.ndjfl/1093882808.


Export citation